# SDR SWAA2013100320726

- Difficulty date: September 12, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT BS 666.25 LBL 24.5.  REPAIRED BEAM IAW EA.
